# SDR DALA201901310639

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,277 hours, 22,522 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0923434) DURING INSPECTION FOUND CRACK SERVICE DOOR BEAM BELOW HANDLE MECHANISM AT FWD GALLEY AREA. REPLACED SERVICE DOOR BEAM BELOW HANDLE MECHANISM AT FWD GALLEY AREA AS PER BOEING 737-800 SRM 51-40-02, 51-10-02 AND DWG 141A6516.
